Ein Beispiel zum Randwertproblem der Variationrechnung.

Hans Bieri

Commentarii mathematici Helvetici (1944/45)

  • Volume: 17, page 262-277
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bieri, Hans. "Ein Beispiel zum Randwertproblem der Variationrechnung.." Commentarii mathematici Helvetici 17 (1944/45): 262-277. <http://eudml.org/doc/138859>.

author = {Bieri, Hans},
journal = {Commentarii mathematici Helvetici},
pages = {262-277},
title = {Ein Beispiel zum Randwertproblem der Variationrechnung.},
url = {http://eudml.org/doc/138859},
volume = {17},
year = {1944/45},

AU - Bieri, Hans
TI - Ein Beispiel zum Randwertproblem der Variationrechnung.
JO - Commentarii mathematici Helvetici
PY - 1944/45
VL - 17
SP - 262
EP - 277
UR - http://eudml.org/doc/138859
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.